Kyushu Journal of Mathematics
Online ISSN : 1883-2032
Print ISSN : 1340-6116
ISSN-L : 1340-6116
A CONGRUENCE BETWEEN SYMMETRIC MULTIPLE ZETA-STAR VALUES AND MULTIPLE ZETA-STAR VALUES
Kento FUJITAYasushi KOMORI
Author information
JOURNAL FREE ACCESS

2021 Volume 75 Issue 1 Pages 149-167

Details
Abstract

We prove a congruence between symmetric multiple zeta-star values and multiple zeta-star values. This congruence together with Aoki and Ohno's relation, the sum formula and the generalized height-one duality for multiple zeta-star values directly lead to those for the symmetric counterparts.

Information related to the author
© 2021 Faculty of Mathematics, Kyushu University
Previous article
feedback
Top